File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Higher-Order, Polar and Sz.-Nagy’s Generalized Derivatives of Random Polynomials with Independent and Identically Distributed Zeros on the Unit Circle

TitleHigher-Order, Polar and Sz.-Nagy’s Generalized Derivatives of Random Polynomials with Independent and Identically Distributed Zeros on the Unit Circle
Authors
Issue Date2015
Citation
Computational Methods and Function Theory, 2015, v. 15 n. 1, p. 159-186 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/210741

 

DC FieldValueLanguage
dc.contributor.authorCHEUNG, PL-
dc.contributor.authorNg, TW-
dc.contributor.authorTsai, HTJ-
dc.contributor.authorYam, SCP-
dc.date.accessioned2015-06-23T05:49:02Z-
dc.date.available2015-06-23T05:49:02Z-
dc.date.issued2015-
dc.identifier.citationComputational Methods and Function Theory, 2015, v. 15 n. 1, p. 159-186-
dc.identifier.urihttp://hdl.handle.net/10722/210741-
dc.languageeng-
dc.relation.ispartofComputational Methods and Function Theory-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsThe final publication is available at Springer via http://dx.doi.org/10.1007/s40315-014-0097-4-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleHigher-Order, Polar and Sz.-Nagy’s Generalized Derivatives of Random Polynomials with Independent and Identically Distributed Zeros on the Unit Circle-
dc.typeArticle-
dc.identifier.emailNg, TW: ngtw@hku.hk-
dc.identifier.authorityNg, TW=rp00768-
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1007/s40315-014-0097-4-
dc.identifier.hkuros243939-
dc.identifier.volume15, Issue 1-
dc.identifier.spage159-
dc.identifier.epage186-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats